# SDR 70891

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 21,735 hours, 30,283 cycles
- Engine: Pwa PT6*
- System (JASC): 6122 · Propeller Governor
- Part: Connector
- Condition: Dirty
- Location: Prop Governor
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

RT PROP WILL ONLY MAKE 1550 UNDER POWER. MAINTENANCE CLEANED OVERSPEED GOVERNOR CONNECTOR PLUG. THEREFORE NO PARTS WERE USED.
